Vol. 8, No. 1, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Growth functions of finitely generated algebras

Eric Fredette, Dan Kubala, Eric Nelson, Kelsey Wells and Harold W. Ellingsen, Jr.

Vol. 8 (2015), No. 1, 71–74
Abstract

We study the growth of finitely presented two-generator monomial algebras. In particular, we seek to improve an upper bound found by the last author. Our search lead us to a connection to de Bruijn graphs and a drastically improved bound.

Keywords
growth of algebras, de Bruijn graphs
Mathematical Subject Classification 2010
Primary: 16P90, 68R15
Milestones
Received: 19 November 2012
Revised: 30 August 2013
Accepted: 31 August 2013
Published: 10 December 2014

Communicated by Joseph A. Gallian
Authors
Eric Fredette
Clarkson University
10 Clarkson Avenue
P.O. Box 7728
Potsdam, NY 13699
United States
Dan Kubala
Providence College
1 Cunningham Square
Providence, RI 02918
United States
Eric Nelson
SUNY Potsdam
44 Pierrepont Avenue
Potsdam, NY 13676
United States
Kelsey Wells
University of Nebraska-Lincoln
1400 R St
Lincoln, NE 68588
United States
Harold W. Ellingsen, Jr.
SUNY Potsdam
44 Pierrepont Avenue
Potsdam, NY 13676
United States